Alert archive / West Virginia / Flash Flood Watches in 2012

Flash Flood Watch 6, NWS Charleston, WV

April 4, 20127 counties in West Virginia; Boyd County, Carter County, Lawrence County, Kentucky; Buchanan County, Dickenson County, Virginia

NWS Charleston, WV issued this flash flood watch at Apr 4, 2012, 3:39 AM EDT for 7 counties in West Virginia; Boyd County, Carter County, Lawrence County, Kentucky; Buchanan County, Dickenson County, Virginia. It took effect at Apr 4, 2012, 8:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2012, 3:39 AM EDT (07:39 UTC)
In effect from
Apr 4, 2012, 8:00 AM EDT
Expired
Apr 4, 2012, 10:26 PM EDT
In force
14 hr
Issued by
NWS Charleston, WV
Flood severity
None

Counties Boyd County, KY, Carter County, KY, Lawrence County, KY, Buchanan County, VA, Dickenson County, VA, Boone County, WV, Lincoln County, WV, Logan County, WV, McDowell County, WV, Mingo County, WV, Wayne County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 67 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
1726 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WGUS61 KRLX 040739
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
339 AM EDT WED APR 4 2012

KYZ102-103-105-VAZ003-004-WVZ005-013-024>026-033>035-041545-
/O.NEW.KRLX.FF.A.0006.120404T1200Z-120405T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO-
LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
INCLUDING THE CITIES OF...GRAYSON...OLIVE HILL...ASHLAND...
LOUISA...CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...
HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN...CHAPMANVILLE...
MAN...MADISON...WELCH...GARY...WAR...MULLENS...OCEANA...
PINEVILLE...BECKLEY
339 AM EDT WED APR 4 2012

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY...
  SOUTHWEST VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING
  AREAS...IN NORTHEAST KENTUCKY...BOYD...CARTER AND LAWRENCE. IN
  SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN SOUTHERN WEST
  VIRGINIA...BOONE...LINCOLN...LOGAN...MCDOWELL...MINGO...
  RALEIGH...WAYNE AND WYOMING.

* FROM 8 AM EDT THIS MORNING THROUGH LATE TONIGHT

* SHOWERS AND THUNDERSTORMS COULD BE REPETITIVE. RAIN AMOUNTS OF
  1.5 TO 2 INCHES IN LESS THAN 3 HOURS MAY CAUSE SMALL STREAM
  FLOODING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A DANGEROUS SITUATION.

THOSE LIVING ALONG FLOOD PRONE SMALL STREAMS...AND COUNTY OFFICIALS...
SHOULD MONITOR WATER LEVELS IF SHOWERS PERSIST. BE PREPARED TO
TAKE QUICK ACTION SHOULD WATER BEGIN TO RISE RAPIDLY...OR A FLASH
FLOOD WARNING IS POSTED.

&&

$$

KTB
3 follow-up statements
063 
WGUS61 KRLX 041455
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1055 AM EDT WED APR 4 2012

KYZ102-103-105-VAZ003-004-WVZ005-013-024>026-033>035-042300-
/O.CON.KRLX.FF.A.0006.000000T0000Z-120405T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO-
LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
INCLUDING THE CITIES OF...GRAYSON...OLIVE HILL...ASHLAND...
LOUISA...CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...
HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN...CHAPMANVILLE...
MAN...MADISON...WELCH...GARY...WAR...MULLENS...OCEANA...
PINEVILLE...BECKLEY
1055 AM EDT WED APR 4 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND WEST 
  VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST 
  KENTUCKY...BOYD...CARTER AND LAWRENCE KY. IN SOUTHWEST 
  VIRGINIA...BUCHANAN AND DICKENSON. IN WEST VIRGINIA...BOONE... 
  LINCOLN...LOGAN...MCDOWELL...MINGO...RALEIGH...WAYNE AND 
  WYOMING. 

* THROUGH LATE TONIGHT

* SHOWERS AND THUNDERSTORMS COULD BE REPETITIVE. RAIN AMOUNTS OF 
  1.5 TO 2 INCHES IN LESS THAN 3 HOURS MAY CAUSE SMALL STREAM 
  FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A DANGEROUS SITUATION.

THOSE LIVING ALONG FLOOD PRONE SMALL STREAMS...AND COUNTY
OFFICIALS... SHOULD MONITOR WATER LEVELS IF SHOWERS PERSIST. BE
PREPARED TO TAKE QUICK ACTION SHOULD WATER BEGIN TO RISE
RAPIDLY...OR A FLASH FLOOD WARNING IS POSTED.

&&

$$
183 
WGUS61 KRLX 042206
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
606 PM EDT WED APR 4 2012

KYZ102-103-105-VAZ003-004-WVZ005-013-024>026-033>035-050600-
/O.CON.KRLX.FF.A.0006.000000T0000Z-120405T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO-
LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
INCLUDING THE CITIES OF...GRAYSON...OLIVE HILL...ASHLAND...
LOUISA...CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...
HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN...CHAPMANVILLE...
MAN...MADISON...WELCH...GARY...WAR...MULLENS...OCEANA...
PINEVILLE...BECKLEY
606 PM EDT WED APR 4 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND WEST 
  VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST 
  KENTUCKY...BOYD...CARTER AND LAWRENCE KY. IN SOUTHWEST 
  VIRGINIA...BUCHANAN AND DICKENSON. IN WEST VIRGINIA...BOONE... 
  LINCOLN...LOGAN...MCDOWELL...MINGO...RALEIGH...WAYNE AND 
  WYOMING. 

* UNTIL 2 AM EDT THURSDAY

* SHOWERS AND THUNDERSTORMS COULD BE REPETITIVE. RAIN AMOUNTS OF 
  1.5 TO 2 INCHES IN LESS THAN 3 HOURS MAY CAUSE SMALL STREAM 
  FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A DANGEROUS SITUATION.

THOSE LIVING ALONG FLOOD PRONE SMALL STREAMS...AND COUNTY
OFFICIALS... SHOULD MONITOR WATER LEVELS IF SHOWERS PERSIST. BE
PREPARED TO TAKE QUICK ACTION SHOULD WATER BEGIN TO RISE
RAPIDLY...OR A FLASH FLOOD WARNING IS POSTED.

&&

$$
258 
WGUS61 KRLX 050226
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1026 PM EDT WED APR 4 2012

KYZ102-103-105-VAZ003-004-WVZ005-013-024>026-033>035-050330-
/O.CAN.KRLX.FF.A.0006.000000T0000Z-120405T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO-
LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
INCLUDING THE CITIES OF...GRAYSON...OLIVE HILL...ASHLAND...
LOUISA...CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...
HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN...CHAPMANVILLE...
MAN...MADISON...WELCH...GARY...WAR...MULLENS...OCEANA...
PINEVILLE...BECKLEY
1026 PM EDT WED APR 4 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY...
SOUTHWEST VIRGINIA AND WEST VIRGINIA HAS BEEN CANCELLED. THE
THREAT FOR FLASH FLOODING HAS ENDED THIS EVENING. SCATTERED RAIN
SHOWERS CAN STILL BE EXPECTED...BUT RAINFALL AMOUNTS WILL REMAIN
ON THE LIGHT SIDE.

AN INCREASE IN SHOWERS IS EXPECTED LATE TONIGHT AS A WEAK AREA OF
LOW PRESSURE APPROACHES FROM THE WEST. RAINFALL AMOUNTS TO HALF AN
INCH ARE POSSIBLE WITH THIS AS IT MOVES THROUGH DURING THE EARLY
MORNING HOURS...MAINLY ACROSS SOUTHERN WEST VIRGINIA AND SOUTHWEST
VIRGINIA. HOWEVER...THIS SHOULD NOT CAUSE ANY WATER PROBLEMS.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Apr 4, 3:26 AM EDT, 13 minutes earlier.

Area forecast discussion, Apr 4, 3:26 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
326 AM EDT WED APR 4 2012

.SYNOPSIS...
LOW PRESSURE WITH COLD FRONT LATE THIS EVENING INTO WEDNESDAY
WITH SHOWERS AND THUNDERSTORMS. UPPER LEVEL SYSTEM BRINGS SHOWER
CHANCES TO THE SOUTH WEDNESDAY NIGHT INTO THURSDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
130 AM UPDATE...SOME SHOWERS AND EVEN A RUMBLE OF THUNDER ACROSS
NORTHERN MOUNTAINS AT THIS TIME. UPDATED GRIDS TO INCLUDE SOME POPS
IN THAT AREA FOR THE NEXT FEW HOURS. OTHER THAN THAT NO SIGNIFICANT
CHANGES MADE AT THIS TIME.

PREVIOUS DISCUSSION...
WARM FRONT NUDGING INTO WESTERN COUNTIES OF WEST VIRGINIA WITH AN
AREA OF CONVECTION FIRING OFF FROM SFC HEATING. ATMOSPHERIC COLUMN
IS WEAKLY UNSTABLE...BUT THERE IS ENOUGH AVAILABLE ENERGY FOR
ISOLD SEVERE STORMS. FRONT TO CONTINUE TO LIFT NORTH AS COLD
FRONT APPROACHES FROM THE WEST. COLD FRONT IS PROGGED TO SLIDE
THROUGH THE CWA DURING THE MORNING HOURS...AND SHOULD PROVIDE
ENOUGH FORCING FOR ADDITIONAL SHOWER DEVELOPMENT. FOR TEMPS...USED
BIAS CONSENSUS GRIDS WITH A BLEND TOWARD THE PREVIOUS FORECAST. THE
LED TO NOT MUCH CHANGE IN THE TEMPS FIELDS.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
A COLD FRONT WILL BE QUASI-STATIONARY TO THE SOUTH OF THE FORECAST
AREA AT THE OUTSET OF THE PERIOD THURSDAY MORNING. MODEL OUTPUT
COMING INTO BETTER AGREEMENT WITH REGARD TO HANDLING OF THIS
FRONTAL BOUNDARY. UPPER LEVEL LOW MOVING OUT OF THE OZARKS REGION
ALONG WITH ASSOCIATED SFC LOW TRENDING JUST A BIT FURTHER SOUTH
WITH THEIR TRACK TO THE SE. THIS SHOULD ALLOW THE FRONT TO REMAIN
SOUTH OF THE AREA WITH THE FRONT PICKING UP SPEED AS THE SFC LOW
MOVES ALONG THE FRONT TO THE SOUTH OF THE AREA AFTER 18Z. DEEP
LAYER MOISTURE IS HUNG UP HOWEVER ACROSS THE FAR SOUTHERN ZONES
DURING THE MORNING HOURS THU WITH THE MEAN FLOW ALOFT...AND WITH
DECENT FRONTO-G NOTED AT H9-H8 LIGHT SHOWERS SHOULD CONTINUE TO BE
A GOOD POSSIBILITY THU AM AND WILL BUMP POPS UP ACROSS FAR SOUTH
DURING THE MORNING...THEN TREND POPS DOWN DURING THE AFTERNOON/EVE
AS SFC LOW AND BEST MOISTURE PULL AWAY FROM THAT AREA.

SKIES SHOULD BE CLEARING ACROSS MUCH OF THE AREA BY EARLY MORNING
FRIDAY WITH THE EXCEPTION OF LINGERING CLOUDS ACROSS THE SOUTH AND
HIGHER TERRAIN AREAS. TWEAKED MINS DOWN ANOTHER DEGREE OR TWO PER
LATEST GUIDANCE...PARTICULARLY IN THOSE AREAS WHERE LITTLE/NO CLOUD
COVER EXPECTED FOR MUCH OF THE OVERNIGHT HOURS. THOUGH RH VALUES
GENERALLY REMAIN BELOW 90 PERCENT...WITH MINS IN THE LOW/MID 30S
ACROSS MUCH OF THE NORTH A FROST HIGHLIGHT MAY NEED TO BE CONSIDERED
FOR FRI MORNING...AND AGAIN SAT MORNING FOR THAT MATTER. OTHERWISE
FRIDAY AND SATURDAY LOOK TO BE GENERALLY NICE DAYS WITH SUNSHINE AND
MAX TEMPS IN THE 60S LOWLANDS...COOLER IN THE HIGHER TERRAIN OF
COURSE.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
WEST CENTRAL NOAM UPPER RIDGE WITH PROGRESSIVE NORTHWEST FLOW ALOFT
ACROSS THE OHIO VALLEY...WILL DOMINATE THIS PERIOD. THIS WILL DRIVE
ONE COLD FRONT SOUTHEASTWARD SUNDAY...AND ANOTHER MONDAY NIGHT INTO
TUESDAY. THE EURO MODELS SHOW THIS BEST. WITH THE GULF OF MEXICO
ESSENTIALLY CUT OFF...EXPECT ONLY SCATTERED SHOWERS AND POSSIBLY A
THUNDERSTORM TO ACCOMPANY THE FRONTS. OTHERWISE DRY. THERE WILL BE A
COOLING TREND BEHIND THESE FRONTS...WITH TEMPERATURES NEAR TO
SLIGHTLY BELOW NORMAL.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
CURRENT RADAR SHOW SMALL SHOWERS AND THUNDERSTORMS IN THE NORTHERN
MOUNTAINS...WHICH COULD IMPACT KEKN OVER THE NEXT COUPLE
HOURS...HOWEVER DID NOT MENTION IN TAFS DUE TO ISOLATED NATURE. IF
IT APPEARS A SIGNIFICANT SHOWER WILL MAKE IT TO KEKN...WILL HANDLE
WITH TEMPO.

OTHERWISE...MAIN FOCUS FOR THIS PERIOD WILL BE INCOMING
MOISTURE...INCREASING POPS AND CLOUDS THROUGH THE MORNING. SOME OF
THE SHOWERS COULD BE QUITE HEAVY...SO KEPT MVFR VISIBILITIES TIED TO
THE HIGHEST POPS LATE TODAY INTO TONIGHT AS THE HEAVIEST BAND MOVES
FROM WEST TO EAST. AFTER ANALYZING FORECAST SOUNDINGS THINK THAT
MVFR CEILINGS WILL BE LIKELY IN AND BEHIND THE HEAVY SHOWERS AT
KCRW/KHTS/KBKW SO INTRODUCED THAT INTO TAFS LATE AFTERNOON INTO
EVENING.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...

FORECAST CONFIDENCE...MEDIUM.

ALTERNATE SCENARIOS: TIMING OF DROPS INTO MVFR LATER TODAY AND
TONIGHT COULD VARY BASED ON PROGRESSION OF SHOWERS AND STORMS. BRIEF
IFR CONDITIONS MAY PREVAIL IN HEAVIER SHOWERS AND THUNDERSTORMS
WHICH WOULD REQUIRE AN AMENDMENT OR TWO.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                    WED 04/04/12
UTC 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
EDT 1HRLY       04   05   06   07   08   09   10   11   12   13   14   15
CRW CONSISTENCY  M    M    M    M    M    M    H    H    M    M    M    M
HTS CONSISTENCY  H    H    M    M    M    M    M    M    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
EKN CONSISTENCY  M    M    H    H    M    H    H    H    M    M    M    M
PKB CONSISTENCY  M    H    H    H    H    M    M    M    M    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M

AFTER 06Z THURSDAY...
NO WIDESPREAD IFR EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH LATE
     TONIGHT FOR WVZ005-013-024>026-033>035.
OH...NONE.
KY...FLASH FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH LATE
     TONIGHT FOR KYZ102-103-105.
VA...FLASH FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH LATE
     TONIGHT FOR VAZ003-004.

&&

SYNOPSIS...JSH/KMC/JMV/MZ
NEAR TERM...MZ
SHORT TERM...50
LONG TERM...JMV
AVIATION...MZ
Hazardous weather outlook, Apr 3, 9:11 AM EDT, 18 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
911 AM EDT TUE APR 3 2012

OHZ066-067-075-076-084-085-VAZ003-004-WVZ007>011-013>020-024>040-046-
047-041315-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-DICKENSON-BUCHANAN-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
911 AM EDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST
VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ083-086-087-WVZ005-006-041315-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH-WAYNE-
CABELL-
911 AM EDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

OVERNIGHT THUNDERSTORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:17 PM EDTSpecial Weather StatementRLXMingo43 min
Apr 4, 2:59 PM EDTSpecial Weather StatementRLXWayne31 min
Apr 4, 3:06 PM EDTSpecial Weather StatementRLXCabell, Wayne114 min
Apr 4, 3:22 PM EDTSpecial Weather StatementRLXMingo38 min
Apr 4, 3:28 PM EDTSpecial Weather StatementRLXMcDowell32 min
Apr 4, 4:05 PM EDTSpecial Weather StatementRLXWayne40 min
Apr 4, 4:07 PM EDTSpecial Weather StatementRLXBoone, Logan83 min
Apr 4, 4:21 PM EDTSpecial Weather StatementRLXLincoln39 min
Apr 4, 4:25 PM EDTSpecial Weather StatementRLXMcDowell65 min
Apr 4, 4:47 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln31 min
Apr 4, 1:54 PM EDTSpecial Weather StatementRLXBoyd51 min

Nearby

Flash Flood Watches in West Virginia, 2012Flash Flood Watches in Kentucky, 2012Flash Flood Watches in Virginia, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.